BibTeX record journals/dam/Kullmann99

download as .bib file

@article{DBLP:journals/dam/Kullmann99,
  author    = {Oliver Kullmann},
  title     = {On a Generalization of Extended Resolution},
  journal   = {Discrete Applied Mathematics},
  volume    = {96-97},
  pages     = {149--176},
  year      = {1999},
  url       = {http://dx.doi.org/10.1016/S0166-218X(99)00037-2},
  doi       = {10.1016/S0166-218X(99)00037-2},
  timestamp = {Mon, 30 Jun 2003 14:44:48 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dam/Kullmann99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}